# SDR ASAA2019082073428

- Difficulty date: August 17, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 43,399 hours, 12,996 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4677
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 6,033 hours, 1,918 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL QTY INDICATOR INOP AT WING PANEL. GROUNDED - YES. REMOVED AND REPLACED NR 1 FUEL QUANTITY INDICATOR ON REFUEL PANEL IAW AMM 24-41-61 STEP G. OPS CHECKS GOOD. 1 C/B PULLED AND RESET. THIS CLEARS MEL 28-12B. NO CONFIGURATION CHANGES. ALL PLACARDS REMOVED. SEAMC TODD NOTIFIED.
